70374members
370258posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Wheezing - is this a side effect?

3 REPLIES 3
Arrangirl
Member

Re: Wheezing - is this a side effect?

Hi
Happy to report that chest x-ray was clear. I've been referred to see a respiratory specialist next and have to mention it at my check-up with the surgeons tomorrow. Will let you know if get any answers.

aroma
Member

Re: Wheezing - is this a side effect?

i developed a cough after rads and the onc told me its because of the radiation drying out the lining of the lungs ,something which i have to put up with ,its quite a common side effect .

Abby
Member

Re: Wheezing - is this a side effect?

Yes I too now suffer from wheezing and apart from the BC 2 years ago I though I was fit but lately after radiotherapy and tamoxifen I am wheezing when walking up the slightest incline. It great to hear someone else is in the same boat.I don't smoke so cant blame that please let me know if you get help....

Arrangirl
Member

Wheezing - is this a side effect?

Hi all
I’ve been wheezy for the last 4-6 weeks. I’ve been to my GP and am now waiting on results of x-ray. GP said (one of the many causes, most not linked to BC) could be a delayed reaction to rads (finished in March 2010). I’ve since been Googling and see that wheezing can be a less common side effect of Tamoxifen (which I’ve been taking since Jan 2010).
Anyone had any experience of rads or tamoxifen causing wheezing (or noisy, rattling breathing)? I’m back at the GP on Monday to get my x-ray results and discuss the next steps.